# SDR WX0A070347

- Difficulty date: July 2, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9912243237
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR - TIE AT STA 1309 LONGERON 16L CRACKED, REPAIRED AS REQUIRED.
